MathSciNet Relay Station
MathSciNet bibliographic data
MR1135922 (92k:35044) 35B65 (35S05 76P05 82C40)
Gérard, Patrick; Golse, François Averaging regularity results for PDEs under transversality assumptions. Comm. Pure Appl. Math. 45 (1992), no. 1, 1–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement